Advertisement

How does Vistaril interact with other medications?

Vistaril is a sedative and an antihistamine, and can interact with many medications. It depresses your central nervous system and can be dangerous if it is combined with other medications that do the same thing. Talk with your doctor or pharmacist about other prescription or over-the-counter medications you are taking for allergies, colds, flu, depression, seizures, back ache, pain, anxiety, insomnia and any nutritional supplements.

Continue Learning about Antiemetic

Could I be allergic to Vistaril?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Allergy symptoms are triggered by the release of a natural compound called histamine. Histamine star...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.